Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v60.i789.90
7 pages

Electromagnetic Wave Diffraction by a Cone with Longitudinal Slots and a Solid Conic Screen Inside

E. K. Semenova
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166, Ukraine

RESUMO

A numerical-analytical solution of the problem of exitation of an unlimited perfectly conducting biconical surface is considered. Surface consists of both a cone with periodical longitudinal slots and an internal solid conical screen. The effects of slots and solid cone on the Fourier coefficient of the electromagnetic field components and the scattering patterns are discussed. The obtained results are in good agreement with previously recognized ones for solid bicone structure.


Articles with similar content:

Excitation of Cylindrical Volumes with Impedance Butt-End Boundaries Using Longitudinal Currents
Telecommunications and Radio Engineering, Vol.58, 2002, issue 1&2
Yu. M. Penkin
Green's Functions for Cylindrical Structures with a Longitudinally-Inhomogeneous Filling
Telecommunications and Radio Engineering, Vol.55, 2001, issue 3
Yu. M. Penkin
Application of the Uniform Asymptotic Theory to Electromagnetic Wave Scattering by a Half-Plane with Impedance Properties
Telecommunications and Radio Engineering, Vol.57, 2002, issue 6-7
A.I. Ivanov, A. A. Zvyagintsev, T.N. Demchenko
Electromagnetic Wave Excitation in Non-Uniformly Filled Spherical Resonant Cavities
Telecommunications and Radio Engineering, Vol.53, 1999, issue 3
Yu. M. Penkin
The Influence of a Curvilinear Interface on the Excitation of Electromagnetic Waves by Low-Frequency Antennas
Telecommunications and Radio Engineering, Vol.54, 2000, issue 10
Gleb Ivanovich Makarov, Ottiliya Georgievna Kozina, Vladimir Vyacheslavovich Zhevelev